Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the number of sets conjugate to a matrix with linear elementary divisors


Author: H. S. Thurston
Journal: Bull. Amer. Math. Soc. 45 (1939), 474-476
DOI: https://doi.org/10.1090/S0002-9904-1939-07017-1
Cited work: Bull. Amer. Math. Soc., Volume 44, Number 4 (1938), 258--261
MathSciNet review: 1564007
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1939-07017-1